It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi all
ive posted before about how sensitive my body is to meds and side effects, mainly sexual (im a woman). My sex drive goes away and I had a very had time acheiving an orgasm (not to get too personal... but well, what can I say!) :) anyhow - it's an unacceptable side effect for me.
I was taking lexapro for anxiety, which was working great, but the sexual side effects were too much and so i just went off. I also had this issue with anafrinal, prozac etc...
im trying to take clonazapan as needed for now to see if this will help with my anxiety.. but if not, my doctor suggested effexor as it has a low rate od sexual side effects. I know it's pretty hellish to get off of etc... but have any of you who are sensitve to the sexual side effects, had success with this med? If it doens't work, I think i will have exhaused all my med options. :( I also tried buspar in combo with the lexapro as this sometimes can alleviate the sexual side effects, but not for me...
anyhow i'd love to hear thoughts on this...
thanks!!!





All times are GMT -7. The time now is 07:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!